# SDR 07FDEA01605

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR UPPER CAP AT ABOUT STA XORS 1042 FOUND WITH   CORROSION.  [SUP 05-14-07]  REMOVED AS PER SRM 57-21-01 VOLUME II.  MATERIAL REMOVED =0.043" ORIGINAL   THICKNESS  =0.136", REMAINING THICKNESS =0.093" AND FOUND EXCEEDED LIMITS AS PER 57-  20-00 VOLUME I FIGURE 16.    REPAIR CARRIED OUT AS PER FEDEX EA 15710-109869.
